MathSciNet Relay Station
MathSciNet bibliographic data
MR715881 (84m:54040) 54G20 (54C99)
van Engelen, Fons; van Mill, Jan Decompositions of rigid spaces. Proc. Amer. Math. Soc. 89 (1983), no. 3, 533–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement